# SDR CA110125014

- Difficulty date: January 20, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD DURING FLIGHT, THE NR 2 ENGINE LOW OIL PRESSURE WARNING CAME ON. THE ENGINE WAS SHUT DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. GROUND INSPECTION FOUND NO OIL LEVEL VISIBLE IN THE SIGHT GLASS, OIL WAS FOUND INSIDE THE ENGINE COWL. TROUBLESHOOTING IS ON-GOING TO IDENTIFY THE SOURCE OF THE LEAK.
